# SDR CALA2017042101061

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D532315152001
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGER SPLICE FR 30-31 AT STRINGER 43L CORRODED.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-42-11, PG 7, AND TOP COATED AREA IAW SRM 51-75-12.
